# SDR 08FDEA01357

- Difficulty date: April 8, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 30,484 hours, 15,517 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Skin
- Part number: A57771000004
- Part serial: TS0725
- Condition: Delaminated
- Location: Nr 5 Spoiler Lt
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION OUT OF LIMIT FOUND ON SPOILER NR 5 LT REPAIR PERFORMED BY REPLACEMENT OF PART IAW AMM 27-61-53 PB 400.
